# SDR AALA201709269030

- Difficulty date: August 26, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 48,842 hours, 29,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077202
- Condition: Cracked
- Location: Frames 1-2
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NOSE FUSELAGE WINDSHIELD FRAME LT CONTINUITY FITTING,  BL 0, BETWEEN FRAMES 1 AND 2.  REPAIRED THE CONTINUITY FITTING IAW EA 272404.
